# SDR 05FDEA04204

- Difficulty date: December 9, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 976
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON KEELBEAM REPAIR STRAP BS 976 STR29 LT. REPLACED KEEL BEAM REPAIR STRAP PER SR DRAWING 27-53-023A.
